Pacific Journal of Mathematics

The asymptotic solutions of an ordinary differential equation in which the coefficient of the parameter is singular.

E. D. Cashwell

Article information

Source
Pacific J. Math., Volume 1, Number 3 (1951), 337-352.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052105

Mathematical Reviews number (MathSciNet)
MR0044690

Zentralblatt MATH identifier
0043.09101

Subjects
Primary: 36.0X

Citation

Cashwell, E. D. The asymptotic solutions of an ordinary differential equation in which the coefficient of the parameter is singular. Pacific J. Math. 1 (1951), no. 3, 337--352. https://projecteuclid.org/euclid.pjm/1103052105


Export citation

References

  • [1] R. E. Langer, On the asymptotic solutions of differential equations, with an appli- cation to the Bessel functions of large complex order, Trans. Amer. Math. Soc. 34 (1932), 447-480.
  • [2] R. E. Langer, The asymptotic solutions of ordinary linear differentialequations of the second order, with special reference to the Stokes* phenomenon, Bull. Amer. Math. Soc. 40 (1934), 545-592.
  • [3] R. E. Langer, On the asymptotic solutionsof ordinary differentialequations, with (1935), 397-416.